# SDR CALA2023102503171

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 117,810 hours, 18,036 cycles
- Engine: Pwa PW4060
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Faulted
- Location: #2 Eng
- Stage of operation: CR
- How discovered: B
- Nature of condition: E, Z
- Precautionary procedure: O

## Discrepancy

VIBRATION & STEADY HUM SOUND IN ACFT SINCE REACHING CRUISE ALT. ENTIRE FLT.   LOUD HUMMING NOISE  NOTABLE INCREASE IN EGT, FUEL FLOW. FLUCTUATING N2 AND VIB INDS. NOISE CHANGED WITH THROTTLE.  ON ARRIVAL FOUND RT ENG INTAKE BLOW OUT PANEL UNLATCHED. WITH A SSOCIATED RT ENG EEC MODE EICAS ON LP 6083103,  FOUND DEFECTS INCLUDING HPTCC MANIFOLD S FRACTURED & VARIOUS SENSE LINE CLIPS BROKEN.   BOROSCOPE INSP OF HPT & LPT REQD WITH DETAILED INSP OF LPT OUTER TRANSITION DUCT. MAN UFACTURER RECOMMENDED INSP. OF HPT STAGE 2 THROUGH AP-11 BORO ACCESS. CTED HIGH VIB/RESONANCE AS THE CAUSE. INSP OF TAIL PIPE SHOW EVIDENCE OF METAL DEBRIS.  R & R NR 2 ENG IAW T/C 63-7100-1-9800. LEAK & OPS CHKED GOOD.
